MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated a (b)(6) result on a donor who tested (b)(6), confirmed (b)(6).Data provided: donor 1 generated (b)(6) (34.34 s/co) and (b)(6) confirmatory (b)(6), but then generated (b)(6) (0.35 s/co) 5 days later.Donor 1 was a first time donor.The donor can donate plasma twice a week and both first and second plasma donations are held until the results from the first donation were reported.Donor 1 was then independently diagnosed with (b)(6) by a physician and believed to be truly (b)(6).No plasma units were released for use and the donor is deferred from further donation.No impact to patient/donor management was reported.No specific donor information was provided.
 
Additional Manufacturer Narrative
Ticket searches determined that there is a normal complaint activity for the likely cause lot and the tracking and trending report review determined that there are no related adverse and non-statistical trends identified.A retained reagent kit of the complaint lot was tested in a sensitivity setup.Results of this setup did not implicate that the sensitivity performance of the lot is negatively impacted.The reagent kit showed normal performance.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.A systemic issue and/or product deficiency was not identified.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7431790
Report Number1415939-2018-00078
Device Sequence Number1544221
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public(01)00380740062989(17)180928(10)82004M500
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Catalogue Number06D19-68
Device Lot Number82004M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/14/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM LIST 06A36-11; PRISM LIST 06A36-11, SERIAL (B)(4); SERIAL (B)(4)